# SDR IPXA2020061556618

- Difficulty date: May 24, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 62,662 hours, 14,492 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: NRC6741504SED1
- Part serial: 0156
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C RT O/B AILERON UPPER SURFACE I/B T/E IS DELAMINATED.  REMOVED AND REPLACED RT O/B AILERON IAW EO MD11-2700-74700-C. (MINOR)
